# SDR ASAA2014031807237

- Difficulty date: March 18, 2014
- Submitted: March 20, 2014
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 29,888 hours, 8,801 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER POWER TRANSFER TO APU, NO SATCOM.  ACFT GROUNDED.  FOLLOWED QRH PROCEDURE AND SATCOM RESTORED.
